Alert archive / Georgia / Frost Advisories in 2007
Frost Advisory 9, NWS Charleston, SC
NWS Charleston, SC issued this frost advisory at Dec 4, 2007, 9:05 PM EST. It took effect at Dec 5, 2007, 12:00 AM EST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Dec 4, 2007, 9:05 PM EST (02:05 UTC)
- In effect from
- Dec 5, 2007, 12:00 AM EST
- Expired
- Dec 5, 2007, 9:01 AM EST
- In force
- 9 hr
- Issued by
- NWS Charleston, SC
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS72 KCHS 050205 NPWCHS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 905 PM EST TUE DEC 4 2007 GAZ117-119-139-141-051100- /O.NEW.KCHS.FR.Y.0009.071205T0500Z-071205T1400Z/ COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH- INCLUDING THE CITIES OF...FORT MCALLISTER...TYBEE ISLAND... HALFMOON LANDING...DARIEN 905 PM EST TUE DEC 4 2007 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EST WEDNESDAY. THE COMBINATION OF CLEAR SKIES AND LIGHT WINDS WILL ALLOW PATCHY TO SCATTERED FROST TO DEVELOP ALONG THE NORTH GEORGIA COAST TONIGHT. AREAS ALONG AND WEST OF A LINE FROM DARIEN TO EULONIA... SEABROOK...KELLER...SILK HOPE INTO PARTS OF THE DOWNTOWN SAVANNAH AREA HAVE THE GREATEST CHANCES OF SEEING SCATTERED FROST TONIGHT. THE FROST IS EXPECTED TO BE MORE PATCHY IN NATURE CLOSER TO THE BEACHES...WHICH INCLUDES THE COMMUNITIES OF WILMINGTON ISLAND... SKIDAWAY ISLAND...ISLE OF HOPE...HALFMOON LANDING AND SHELLMAN BLUFF. THOSE WITH AGRICULTURAL INTERESTS SHOULD TAKE PRECAUTIONS NOW TO PROTECT COLD SENSITIVE VEGETATION. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...TV OR YOUR LOCAL NEWS SOURCE FOR THE LATEST WEATHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. $$ SCZ045-051100- /O.CON.KCHS.LW.Y.0041.071205T1500Z-071206T0900Z/ BERKELEY- INCLUDING THE CITY OF...MONCKS CORNER 905 PM EST TUE DEC 4 2007 ...LAKE WIND ADVISORY REMAINS IN EFFECT FROM 10 AM WEDNESDAY TO 4 AM EST THURSDAY FOR LAKE MOULTRIE... A LAKE WIND ADVISORY REMAINS IN EFFECT FROM 10 AM WEDNESDAY TO 4 AM EST THURSDAY. SOUTHWEST WINDS WILL INCREASE TO AVERAGE 15 TO 20 KNOTS...WITH GUSTS TO 25 KNOTS...BY MIDDAY WEDNESDAY. THESE GUSTY WINDS WILL CONTINUE INTO WEDNESDAY EVENING. THEN...WINDS WILL SHIFT TO THE WEST AND NORTHWEST AS A COLD FRONT CROSSES THE REGION WEDNESDAY NIGHT. THESE STRONG WINDS WILL PRODUCE WAVES OF 1 TO 2 FEET ON LAKE MOULTRIE WEDNESDAY AND WEDNESDAY NIGHT. MARINERS SHOULD USE EXTRA CAUTION ON LAKE MOULTRIE WEDNESDAY THROUGH WEDNESDAY NIGHT...ESPECIALLY ON THE OPEN LAKE WATERS. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...TV OR YOUR LOCAL NEWS SOURCE FOR THE LATEST WEATHER INFORMATION FROM THE NATIONAL WEATHER SERVICE IN CHARLESTON. $$
2 follow-up statements
000 WWUS72 KCHS 050936 NPWCHS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 436 AM EST WED DEC 5 2007 GAZ117-119-139-141-051400- /O.CON.KCHS.FR.Y.0009.000000T0000Z-071205T1400Z/ COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH- INCLUDING THE CITIES OF...FORT MCALLISTER...TYBEE ISLAND... HALFMOON LANDING...DARIEN 436 AM EST WED DEC 5 2007 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING FOR COASTAL GEORGIA. THE COMBINATION OF CLEAR SKIES AND LIGHT WINDS WILL ALLOW PATCHY TO SCATTERED FROST TO DEVELOP ALONG THE NORTH GEORGIA COAST THIS MORNING. AREAS ALONG AND WEST OF A LINE FROM DARIEN TO EULONIA... SEABROOK...KELLER...SILK HOPE INTO PARTS OF THE DOWNTOWN SAVANNAH AREA HAVE THE GREATEST CHANCES OF SEEING SCATTERED FROST. THE FROST IS EXPECTED TO BE MORE PATCHY IN NATURE CLOSER TO THE BEACHES...WHICH INCLUDES THE COMMUNITIES OF WILMINGTON ISLAND... SKIDAWAY ISLAND...ISLE OF HOPE...HALFMOON LANDING AND SHELLMAN BLUFF. THOSE WITH AGRICULTURAL INTERESTS SHOULD TAKE PRECAUTIONS NOW TO PROTECT COLD SENSITIVE VEGETATION. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...TV OR YOUR LOCAL NEWS SOURCE FOR THE LATEST WEATHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. $$ SCZ045-051700- /O.CON.KCHS.LW.Y.0041.071205T1500Z-071206T0900Z/ BERKELEY- INCLUDING THE CITY OF...MONCKS CORNER 436 AM EST WED DEC 5 2007 ...LAKE WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 4 AM EST THURSDAY FOR LAKE MOULTRIE... A LAKE WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 4 AM EST THURSDAY. SOUTHWEST WINDS WILL INCREASE TO 15 TO 20 KNOTS...WITH GUSTS TO 25 KNOTS...AROUND MIDDAY. THESE GUSTY WINDS WILL CONTINUE INTO THIS EVENING...THEN BECOME NORTHWEST AFTER A COLD FRONT PUSHES THROUGH AFTER MIDNIGHT. THESE STRONG WINDS WILL PRODUCE WAVES OF 1 TO 2 FEET ON LAKE MOULTRIE THROUGH TONIGHT. MARINERS SHOULD USE EXTRA CAUTION ON THE LAKE THROUGH TONIGHT... ESPECIALLY ON THE OPEN LAKE WATERS. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...TV OR YOUR LOCAL NEWS SOURCE FOR THE LATEST WEATHER INFORMATION FROM THE NATIONAL WEATHER SERVICE IN CHARLESTON. $$
000 WWUS72 KCHS 051401 NPWCHS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 901 AM EST WED DEC 5 2007 GAZ117-119-139-141-051515- /O.CAN.KCHS.FR.Y.0009.000000T0000Z-071205T1400Z/ COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH- INCLUDING THE CITIES OF...FORT MCALLISTER...TYBEE ISLAND... HALFMOON LANDING...DARIEN 901 AM EST WED DEC 5 2007 ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE FROST ADVISORY. $$ SCZ045-052215- /O.CON.KCHS.LW.Y.0041.071205T1500Z-071206T0900Z/ BERKELEY- INCLUDING THE CITY OF...MONCKS CORNER 901 AM EST WED DEC 5 2007 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST THURSDAY FOR LAKE MOULTRIE... A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST THURSDAY. SOUTHWEST WINDS WILL INCREASE TO 15 TO 20 KNOTS...WITH GUSTS TO 25 KNOTS...AROUND MIDDAY. THESE GUSTY WINDS WILL CONTINUE INTO THIS EVENING. THEN...WINDS WILL BECOME NORTHWEST AFTER A COLD FRONT PUSHES THROUGH AFTER MIDNIGHT. THESE STRONG WINDS WILL PRODUCE WAVES OF 1 TO 2 FEET ON LAKE MOULTRIE THROUGH TONIGHT. MARINERS SHOULD USE EXTRA CAUTION ON THE LAKE THROUGH TONIGHT... ESPECIALLY ON THE OPEN LAKE WATERS. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...TV OR YOUR LOCAL NEWS SOURCE FOR THE LATEST WEATHER INFORMATION FROM THE NATIONAL WEATHER SERVICE IN CHARLESTON. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this frost advisory went out at Dec 4, 8:51 PM EST, 14 minutes earlier.
Area forecast discussion, Dec 4, 8:51 PM EST, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
851 PM EST TUE DEC 4 2007
.SYNOPSIS...
HIGH PRES WILL GRADUALLY SHIFT SOUTH GEORGIA AND SOUTH CAROLINA
TONIGHT AND WED. A DRY COLD FRONT WILL PASS THROUGH THE REGION WED
NIGHT. HIGH PRES WILL REBUILD N OF THE AREA THU AND FRI. AN UPPER
LEVEL RIDGE WILL EXPAND OVER THE SOUTHEAST STATES THIS WEEKEND
WITH UNSEASONABLY WARM TEMPERATURES EXPECTED.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
TEMPS ARE FALLING RAPIDLY THIS EVENING UNDER CLEAR SKIES AND CALM
WINDS. READINGS ARE ANYWHERE FROM 10-17 DEGS COOLER THAN THIS TIME
YESTERDAY. THE ATMOS HAS JUST ABOUT DECOUPLED ACROSS THE RGN WITH
MOST MESONET/ASOS SITES REPORTING CALM TO VRBL WINDS. A POWERFUL
JET IS SUPPORTING A BAND OF ENHANCED CIRRIFORM CLOUDS FROM TENNESSEE
THROUGH NORTH CAROLINA AND NORTHERN PARTS OF SOUTH CAROLINA. MODEL
300MB RH FIELDS AGREE WITH CURRENT SATL TRENDS OF KEEPING THE MAIN
CIRRUS BAND N OF THE FORECAST AREA...MAINTAINING CLEAR TO MOSTLY
CLEAR SKIES THROUGH SUNRISE WED.
STRONG RADIATIONAL COOLING COUPLED WITH A MODERATE RH/DEWPT
RECOVERY WILL YIELD A RATHER CHILLY AND FROSTY NIGHT WITH THE
COLDEST TEMPS OCCURRING OVER INTERIOR SE GA CLOSER TO THE BUBBLE
HIGH THATS DEVELOPING OVER NRN FL/FAR SRN GA. TEMPS ARE RUNNING
SEVERAL DEGS COOLER THAN EXPECTED THIS EVNG...WHICH NECESSITATES
LOWERING TEMPERATURE MINIMA BY AT LEAST A CATEGORY IN MOST AREAS.
TEMPS ARE NOW EXPECTED TO DROP INTO UPR 20S INLAND TO THE UPPER
30S ALONG THE BEACHES. SOME OF THE NORMALLY COLDER AREAS COULD DIP
AS LOW AS 25-26 DEGS AS NOTED IN THE LATEST MAV-COOP GUIDANCE FOR
ALLENDALE...GIVHANS AND ROCKY FORD. SCATTERED TO WIDESPREAD FROST
IS XPCTD AWAY FROM THE IMMEDIATE COAST.
BOTH THE RUC AND NAM-12 HINT OF A LIGHT WLY WIND DEVELOPING ALONG
THE COAST AFTER MIDNIGHT WHICH MAY HELP TO DRAG MID 30S CLOSER TO
THE BEACHES. THIS OPENS UP THE POSSIBILITY OF SCATTERED FROST
DEVELOPING ACROSS PARTS OF OUR GA COASTAL ZONES WHERE THE GROWING
SEASON HAS NOT YET ENDED. LCL FROST SCHEMES SUPPORT SCATTERED
FROST FROM DARIEN N TO EULONIA...KELLER AND INTO THE MORE RURAL
AREAS OF CENTRAL CHATHAM COUNTY SO WL ISSUE A FROST ADVISORY FROM
MIDNIGHT UNTIL 9 AM FOR ALL OUR GA COASTAL ZONES.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/...
A SURFACE LOW WILL CROSS THE APPALACHIANS AND WILL PASS NORTH OF THE
REGION WEDNESDAY...EXITING THE MID ATLANTIC COAST AND PULLING A DRY
COLD FRONT THROUGH THE FORECAST AREA WEDNESDAY NIGHT. SOUTH OF THIS
SYSTEM...W/SW DOWNSLOPE FLOW...WARM ADVECTION AND COMPRESSIONAL
HEATING WILL SUPPORT A WARMER...BREEZY AND DRY DAY WEDNESDAY.
THEN...COOLER AIR WILL FILTER BACK INTO THE AREA BY LATE WEDNESDAY
NIGHT. THE MAIN UNCERTAINTY THROUGH THE PERIOD CENTERS ON THE IMPACT
OF JET STREAM CIRRUS THAT WILL CONTINUE TO SPILL INTO THE
REGION...PRODUCING INTERVALS OF PARTLY/MOSTLY CLOUDY SKIES...ALONG
WITH PERIODS OF MAINLY CLEAR SKIES.
LAKE WINDS...EXPECT SUSTAINED W/SW WINDS 15-20 KNOTS...WITH
GUSTS 20-25 KNOTS...ACROSS LAKE MOULTRIE STARTING AROUND MIDDAY
WEDNESDAY...CONTINUING INTO WEDNESDAY EVENING...SHIFTING TO THE
W/NW LATER IN THE WAKE OF COLD FROPA LATER WEDNESDAY NIGHT.
THUS... ISSUED A LAKE WIND ADVISORY VALID FROM 10 AM WEDNESDAY TO
4 AM THURSDAY.
&&
.LONG TERM /THURSDAY THROUGH TUESDAY/...
THURSDAY...MODELS ARE IN AGREEMENT THAT A CLIPPER TYPE SYSTEM
WILL SWING AROUND THE SOUTHERN PERIPHERY OF THE LONGWAVE TROUGH
EARLY THURSDAY. THIS CLIPPER IS EXPECTED TO BE MOISTURE STARVED AS
IT ENCOUNTERS A MUCH DRYER AIRMASS THAT WE HAVE SEEN OVER SC FOR
THE PAST COUPLE DAYS. HOWEVER...HIGH BASED CLOUD COVER IS
ANTICIPATED AS STRONG DIVERGENT UPPER LVL FLOW EXISTS AND COLD AIR
ADVECTION WILL LIMIT HIGH TEMPS TO THE UPPER 50S OVER MOST OF OUR
SC COUNTIES AND LOWER 60S OVER OUR GA COUNTIES.
FRIDAY THROUGH TUESDAY...A MUCH WARMER PATTERN IS EXPECTED OVER
THE WEEKEND AS A THERMAL RIDGE BEGINS TO BUILD ONCE THE CLIPPER
QUICKLY PUSHES INTO THE ATLANTIC. WILL SEE HIGH PRESSURE CLOCK
WINDS AROUND TO THE EAST AND A ONSHORE FLOW BEGIN. SFC DEWPOINTS
WILL BE ON THE RISE BRINGING AND END TO FIRE WX CONCERNS IN THE
EXTENDED BY FRIDAY. FRIDAY WILL BE TRANSITIONAL DAYS AS HIGH TEMPS
CONTINUE TO WARM INTO THE MID AND UPPER 60S. SATURDAY CONTINUED
RIDGING WILL ALLOW HIGH TEMPS TO REACH THE LOWER 70S. SUNDAY
THROUGH TUESDAY...CONTINUED CLOCKING OF WINDS TO A MORE SOUTH
SOUTHWEST FLOW WILL BRING WARMER AIR FROM THE GULF INTO OUR
REGION. HIGH PRESSURE WILL STILL DOMINANT THE REGION AND CLOUD
COVER WILL REMAIN LIMITED AS MOISTURE IS FORCED TO THE WEST AND
NORTH AROUND THE PERIPHERY OF THE RIDGE. WE COULD SEE HIGH TEMPS
10 TO 15 DEGREES ABOVE NORMAL FOR THIS TIME OF YEAR. 1000-850
THICKNESS VALUES SUGGEST HIGH TEMPS IN THE MID TO UPPER 70S. WILL
BE CONSERVATIVE AND LIMIT HIGHS TO MID 70S AS MODELS ARE HAVING A
TOUGH HANDLE ON A LOW PRESSURE SYSTEM OVER THE SOUTH CENTRAL US BY
MID NEXT WEEK.
&&
.AVIATION /01Z WEDNESDAY THROUGH SUNDAY/...
VFR CONDITIONS WILL PREVAIL FOR THE NEXT 24 HOURS. HIGH CLOUDS
WILL STREAM ACROSS MAINLY THE CHS TERMINAL. GUSTY WINDS ARE LIKELY
BY LATE MORNING WED AS THE GRADIENT TIGHTENS AHEAD OF AN ALBERTA
CLIPPER SYSTEM.
EXTENDED AVIATION OUTLOOK...VFR CONDITIONS ARE EXPECTED THROUGH
THE PERIOD.
&&
.MARINE...
CURRENT FCST ON TRACK...NO MAJOR CHANGES ARE PLANNED.
W/SW WINDS WILL INCREASE WEDNESDAY...WITH AT LEAST GUST POTENTIAL
PUSHING INTO SMALL CRAFT ADVISORY TERRITORY ACROSS THE SC
NEARSHORE WATERS...INCLUDING CHARLESTON HARBOR. STRONGEST WINDS
COULD COMMENCE DURING THE AFTERNOON...BUT DUE TO TIMING
UNCERTAINTY STARTED ADVISORIES AT 10 AM WEDNESDAY...CONTINUING
UNTIL 4 AM THURSDAY IN THE WAKE OF COLD FROPA. ALSO...WINDS SHOULD
ALSO INCREASE TO ADVISORY CRITERIA ACROSS THE OUTER GEORGIA WATERS
BY AROUND MIDDAY WEDNESDAY...AND SEAS SHOULD BUILD TO ADVISORY
CRITERIA BY WEDNESDAY EVENING...SUBSIDING BY MIDDAY THURSDAY.
THUS...THE SMALL CRAFT ADVISORY FOR AMZ374 WILL START AT 10 AM
WEDNESDAY AND WILL CONTINUE THROUGH WEDNESDAY NIGHT.
EXTENDED MARINE...SCA CONDITIONS FOR OUR OUTER GA WATERS EXPECTED TO
EXPIRE BY 15Z THURSDAY MORNING AS WINDS AND SEAS WILL CONTINUE TO
SUBSIDE. CLIPPER WILL PUSH RAPIDLY OFF THE COAST AND INTO OUR
OUTER WATERS. IN GENERAL...WILL SEE WAVES OF 2 TO 4 FEET IN OUR
NEARSHORE WATERS...SUBSIDING TO AROUND 2 FEET FOR THE REST OF THE
EXTENDED. WAVES IN THE OUTER GA WATERS WILL REMAIN 2 TO 3 FEET.
WINDS WILL DECREASE WELL BELOW SCA CRITERIA AS HIGH PRESSURE
BUILDS OVER THE WATERS THURSDAY AFTERNOON.
&&
.FIRE WEATHER...
UPSTREAM DEWPOINTS AND 12Z GUIDANCE HAVE ENHANCED CONFIDENCE FOR
CRITICAL RELATIVE HUMIDITY JUST ABOUT EVERYWHERE WEDNESDAY
AFTERNOON. THERE REMAINS MORE UNCERTAINTY CONCERNING THE PROSPECTS
FOR CRITICAL WINDS...AS 12Z GUIDANCE...ESPECIALLY THE NAM...
DECREASED SURFACE WINDS A BIT FROM PREVIOUS RUNS. HOWEVER...AS A
SURFACE LOW PASSES NORTH OF THE REGION DURING THE
AFTERNOON/EVENING...THE TIGHTENING PRESSURE GRADIENT WILL SUPPORT
INCREASING W/SW WINDS. ALSO...FEEL THAT DOWNSLOPE FLOW/COMPRESSIONAL
HEATING LOW MAY SUPPORT TEMPS A FEW DEGREES ABOVE GFS MOS...
DEEPENING THE MIXED LAYER AND TAPPING INTO A BAND OF 30-45 KT WINDS
PROGGED TO DEVELOP IN THE 925-850 MB LAYER DURING THE AFTERNOON/
EVENING. THE RESULTING POTENTIAL FOR GUSTS 25-30 MPH JUSTIFIES A
CONTINUATION OF THE ONGOING FIRE WEATHER WATCH FOR WEDNESDAY
AFTERNOON...CONTINUING INTO THE EARLY EVENING TO ACCOUNT FOR
LINGERING BREEZY...WARM AND DRY CONDITIONS.
WITH CLIPPER EXPECTED TO RAPIDLY PUSH ACROSS THE CWA BY THURSDAY
MORNING...HIGH TEMPS WILL COOL SOME 10 DEGREES ALLOWING RH VALUES
REMAIN AT OR ABOVE 30 PERCENT FOR THURSDAY AFTERNOON. HIGH PRESSURE
WILL BUILD BEHIND THE CLIPPER ALLOWING WINDS TO REMAIN BELOW
CRITERIA. ONSHORE FLOW WILL SETUP THEREAFTER REDUCING A FIRE WX
HAZARD DESPITE WARMING TEMPERATURES.
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...FIRE WEATHER WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY
EVENING FOR GAZ087-088-099>101-114>119-137>141.
FROST ADVISORY FROM MIDNIGHT TONIGHT TO 9 AM EST WEDNESDAY FOR
GAZ117-119-139-141.
SC...FIRE WEATHER WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY
EVENING FOR SCZ040-042>045-047>051.
LAKE WIND ADVISORY FROM 10 AM WEDNESDAY TO 4 AM EST THURSDAY
FOR SCZ045.
MARINE...SMALL CRAFT ADVISORY FROM 10 AM WEDNESDAY TO 4 AM EST THURSDAY
FOR AMZ330-350-352.
SMALL CRAFT ADVISORY FROM 10 AM WEDNESDAY TO 10 AM EST
THURSDAY FOR AMZ374.
&&
STHazardous weather outlook, Dec 4, 3:40 PM EST, 5 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE CHARLESTON SC 340 PM EST TUE DEC 4 2007 GAZ087-088-099>101-114>119-137>141-SCZ040-042>044-047>051-051000- JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND JASPER-BEAUFORT- COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 340 PM EST TUE DEC 4 2007 ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. FIRE WEATHER...CRITICAL RELATIVE HUMIDITY VALUES ARE EXPECTED UNTIL EARLY THIS EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FIRE WEATHER WATCH. FIRE WEATHER...NEAR CRITICAL RELATIVE HUMIDITY VALUES ARE EXPECTED INLAND THURSDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. SCZ045-051000- BERKELEY- 340 PM EST TUE DEC 4 2007 ...LAKE WIND ADVISORY IN EFFECT FROM 10 AM WEDNESDAY TO 4 AM EST THURSDAY FOR LAKE MOULTRIE... ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. FIRE WEATHER...CRITICAL RELATIVE HUMIDITY VALUES ARE EXPECTED UNTIL EARLY THIS EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE WIND ADVISORY. FIRE WEATHER WATCH. FIRE WEATHER...NEAR CRITICAL RELATIVE HUMIDITY VALUES ARE EXPECTED THURSDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AMZ330-350-352-354-374-051000- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 340 PM EST TUE DEC 4 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 5, 4:51 AM EST | Red Flag Warning | CHS | Bulloch, Candler, Effingham, Evans, Jenkins, Long and 2 more | 13 hr |
Nearby
Frost Advisories in Georgia, 2007Every frost advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.